# SDR DALA2025031201938

- Difficulty date: March 8, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,398 hours, 10,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0847959) CORROSION AT ACB ON FLOOR STRAP (PN:146A9401-4) BS767 - BS787 WL156 LBL22 - RBL22. REPLACED ACB FLOOR STRAP AT B.S 767, WL 156, LBL22-RBL22 (P.N. 146A9401-4) WITH NEW PART RECEIVED P.N 146A9401-4. NEW STRAP INSTALLED ON C.C.N 5320-0150 (FUSELAGE 1023 JOB# 729519) IAW B-737 SRM (900) 51-10-02-0G.
